RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 3, Pages 651–655 (Mi tvp2745)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Testing the hypothesis on the normality of a multidimensional sample of a large size

Yu. N. Tyurin

Moscow

Abstract: Based on a sample from a multidimensioral normal population, two asymptotically $\chi^2$-distributed statistics are constructed.

Full text: PDF file (370 kB)

English version:
Theory of Probability and its Applications, 1974, 18:3, 618–622

Bibliographic databases:

Received: 22.06.1972

Citation: Yu. N. Tyurin, “Testing the hypothesis on the normality of a multidimensional sample of a large size”, Teor. Veroyatnost. i Primenen., 18:3 (1973), 651–655; Theory Probab. Appl., 18:3 (1974), 618–622

Citation in format AMSBIB
\Bibitem{Tyu73}
\by Yu.~N.~Tyurin
\paper Testing the hypothesis on the normality of a~multidimensional sample of a~large size
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 3
\pages 651--655
\mathnet{http://mi.mathnet.ru/tvp2745}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=326932}
\zmath{https://zbmath.org/?q=an:0297.62034}
\transl
\jour Theory Probab. Appl.
\yr 1974
\vol 18
\issue 3
\pages 618--622
\crossref{https://doi.org/10.1137/1118081}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2745
  • http://mi.mathnet.ru/eng/tvp/v18/i3/p651

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. V. Khmaladze, “Some applications of the theory of martingales to statistics”, Russian Math. Surveys, 37:6 (1982), 215–237  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Yu. N. Tyurin, “On the limit distribution of Kolmogorov–Smirnov statistics for a composite hypothesis”, Math. USSR-Izv., 25:3 (1985), 619–646  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:195
    Full text:112

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020